# SDR 97ZZZX1628

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2115P
- Make and model: Piper PA-28-161
- Aircraft serial: 287916274
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud Assy
- Part number: 3563100
- Condition: Damaged
- Location: Exhaust System
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

WHEN TROUBLESHOOTING POWER LOSS, FOUND PIECE OF FOREIGN MATTER (PROBABLY PIECE OF SPIRAL WRAP) IN CARBUREATOR THROAT.  ALSO, FOUND MUFFLER TAKEOFF SHROUD ASSEMBLY BADLY DAMAGED AND SCREEN MISSING.  PRESUMABLY PIECE OF SPIRAL WRAP FELL OFF OF STARTER CABLE AND INTO CARB HEAT DUCT (DUE TO MISSING SCREEN) AND WAS INJESTED INTO CARBURETOR.
